# SDR UIEA2025030800226

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD TE FLAP, CORROSION ON LOWER SKIN.( RH WING INBOARD TE FLAP, LOWER SKIN WAS REPAIRED IAW TRE 6757282 RI ISSUED 13MAR25, AND FAA FORM 8100-9 (2-02) DATE 21MAR25. NO FURTHER DEFECTS NOTED )
